# SDR ASAA2014122810088

- Difficulty date: December 28, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,818 hours, 8,963 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9398
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 29,862 hours, 8,973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  BITE TEST OF ZONE TEMP CONTROLLER NR 1 (M1442) FAILS "TCV" THIS PACK.  REPLACED LT TCV,  NO LEAKS NOTED.  BITE CHECK PASSES REF AMM 21-51-10/401 AND FIM 21-62/830.
